# SDR CALA2013022200120

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 400, BETWEEN STRINGER 8L AND 9L SHOWS CRACK INDICATION AT INNER FASTENER OF AIR CONDITIONING OUTLET SUPPORT ATTACHMENT BRACKET.  REF STEP 4 OF EA 5310-04716, REV D, OP 1 REPAIRED AS EA 5310-04716, REV D, OP 1 SEE FLEET CYCLE FOR ALL WORK PERFORMED..
